# SDR AALA20030333

- Difficulty date: February 27, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 218 INBOARD OF FORWARD LAVATORY TRACK NR 2.  SUBFLOOR WEB CRACKED AT NUTPLATE HOLE.  INSTALLED DOUBLER TO SUBFLOOR WEB AT STATION 218 INBOARD OF SEAT TRACK NR 2 PER SRM 53-01-00.  (M)
